# SDR SIMA200927807

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR SILL CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO DOOR SILL PLATE AT FRAME 65 TO FRAME 68, IAW SRM 51-40-02.   THE AIRCRAFT WAS RETURNED TO SERVICE.
